CSN Login
Members Online: 12

Votrient

Ed Brabant
Posts: 21
Joined: Apr 2013

I have benn on Votrient for almost a month. So far other than a bit of nausea and diearea everything is OK but one thing. Nothing tastes right. Can't taste salt. Does this go away?

Texas_wedge's picture
Texas_wedge
Posts: 2807
Joined: Nov 2011

Ed, welcome here but could you maybe post on the existing Votrient side-effects thread, rather than start a whole new thread on the same subject?

Taste changes are fairly unpredictable and yes, it may go away again (and maybe quite soon).  Have a look at the main thread (one of our biggest).  Neil ('Nano Second') has some useful tips on how to minimise problems of change of taste.

Ed Brabant
Posts: 21
Joined: Apr 2013

Where would I find a thread on Votrient. I looked but can't find a link.

todd121
Posts: 598
Joined: Dec 2012

Ed,

It's right here:

http://csn.cancer.org/node/239956

Todd

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network